# SDR SWAA2023090689875

- Difficulty date: August 15, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED; BS380-400; WL208; LBL13<[01] UPDATED STEPS 1 & 2.;[02] UPDATED STEPS 3;4;[03] UPDATE STEP 5;[04] REMOVED AND REPLACED THE UPPER CHORD ANGLE ON THE INTERCOSTAL AT BS380-400 LBL13; WL 208 DUE TO NO REPAIR LIMITS IN THE SRM. INSTALLED IAW SRM 51-40-02-0G-0; DWG 143A5400
